Alert archive / Kansas / Wind Advisories in 2005

Wind Advisory 7, NWS Wichita, KS

November 27, 200511 counties in Kansas

NWS Wichita, KS issued this wind advisory at Nov 27, 2005, 10:56 PM CST for 11 counties in Kansas. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2005, 10:56 PM CST (04:56 UTC)
Expired
Nov 28, 2005, 6:00 PM CST
In force
19 hr
Issued by
NWS Wichita, KS

Counties Butler County, KS, Chase County, KS, Cowley County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 16 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2005-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2005-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-122 m²/s²
0-3 km storm-relative helicity
-116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KICT 280456
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1056 PM CST SUN NOV 27 2005


KSZ051>053-067>069-082-083-091>093-281300-
/O.NEW.KICT.WI.Y.0007.051128T0456Z-051128T1800Z/
MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-
INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS...
HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...
ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
1056 PM CST SUN NOV 27 2005

...WIND ADVISORY IN EFFECT UNTIL 12 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST MONDAY. 

VERY INTENSE SURFACE LOW PRESSURE WILL TRACK FROM NORTHEAST KANSAS
TO SOUTHWEST IOWA TONIGHT. STRONG NORTHWEST WINDS ARE EXPECTED BEHIND
THIS LOW PRESSURE SYSTEM TONIGHT INTO MONDAY OVER MUCH OF CENTRAL
AND SOUTH CENTRAL KANSAS. LOOK FOR SUSTAINED WIND SPEEDS AROUND 30
MPH WITH GUSTS NEAR 40 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. IT IS ALSO ADVISED TO MAKE SURE ITEMS
SUCH AS TRASH CANS AND OUTDOOR FURNITURE ARE SECURED.

$$

LAWSON
5 follow-up statements
000 
WWUS73 KICT 280916
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
316 AM CST MON NOV 28 2005

KSZ051>053-067>069-082-083-091>093-281730-
/O.EXT.KICT.WI.Y.0007.000000T0000Z-051129T0000Z/
MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-
INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS...
HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...
ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
316 AM CST MON NOV 28 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING.

VERY INTENSE LOW PRESSURE WILL MOVE NORTHEAST FROM NORTHEAST
KANSAS ACROSS IOWA...REACHING THE IOWA MINNESOTA BORDER THIS
EVENING. NORTHWEST WINDS OF 30 TO 40 MPH WILL OCCASIONALLY GUST TO
AROUND 50 MPH THROUGH EARLY THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND
OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION. IT IS ALSO ADVISED TO MAKE SURE ITEMS SUCH AS TRASH
CANS AND OUTDOOR FURNITURE ARE SECURED.

$$

ES
000 
WWUS73 KICT 281025 CCA
NPWICT

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
425 AM CST MON NOV 28 2005

KSZ051>053-067>069-082-083-091>093-281730-
/O.EXT.KICT.WI.Y.0007.000000T0000Z-051129T0000Z/
MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-
INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS...
HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...
ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
316 AM CST MON NOV 28 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING.

VERY INTENSE LOW PRESSURE WILL MOVE NORTHEAST FROM NORTHEAST
KANSAS ACROSS IOWA...REACHING THE IOWA MINNESOTA BORDER THIS
EVENING. NORTHWEST WINDS OF 30 TO 40 MPH WILL OCCASIONALLY GUST TO
AROUND 50 MPH THROUGH EARLY THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND
OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION. IT IS ALSO ADVISED TO MAKE SURE ITEMS SUCH AS TRASH
CANS AND OUTDOOR FURNITURE ARE SECURED.

$$

ES
000 
WWUS73 KICT 281705
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1105 AM CST MON NOV 28 2005

KSZ051>053-067>069-082-083-091>093-290000-
/O.CON.KICT.WI.Y.0007.000000T0000Z-051129T0000Z/
MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-
INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS...
HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...
ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
1105 AM CST MON NOV 28 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

 A VERY INTENSE LOW PRESSURE AREA WILL MOVE NORTHEAST FROM
NORTHEAST KANSAS INTO IOWA...REACHING THE IOWA-MINNESOTA BORDER
THIS EVENING. NORTHWEST WINDS OF 30 TO 40 MPH ON THE BACKSIDE OF
THIS LOW WILL OCCASIONALLY GUST TO AROUND 50 MPH THROUGH EARLY
THIS EVENING FOR SOUTH CENTRAL KANSAS. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND
OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IT IS ALSO ADVISED TO MAKE SURE ITEMS SUCH AS
TRASH CANS AND OUTDOOR FURNITURE ARE SECURED.

$$

KETCHAM
000 
WWUS73 KICT 282149
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
349 PM CST MON NOV 28 2005

KSZ051>053-067>069-082-083-091>093-290000-
/O.CON.KICT.WI.Y.0007.000000T0000Z-051129T0000Z/
MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-
INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS...
HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...
ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
349 PM CST MON NOV 28 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

A VERY INTENSE LOW PRESSURE AREA...CENTERED OVER NORTHERN
IOWA...WILL CONTINUE TO PRODUCE STRONG NORTHWEST WINDS OVER THE
CENTRAL PLAINS. NORTHWEST WINDS OF 30 MPH ON THE BACKSIDE OF THIS
LOW WILL OCCASIONALLY GUST TO AROUND 40 MPH THROUGH EARLY THIS
EVENING FOR SOUTH CENTRAL KANSAS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND
OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IT IS ALSO ADVISED TO MAKE SURE ITEMS SUCH AS
TRASH CANS AND OUTDOOR FURNITURE ARE SECURED.

$$

LAWSON
000 
WWUS73 KICT 282352
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CST MON NOV 28 2005


KSZ051>053-067>069-082-083-091>093-290100-
/O.EXP.KICT.WI.Y.0007.000000T0000Z-051129T0000Z/
MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-
INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS...
HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...
ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
552 PM CST MON NOV 28 2005

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA ACROSS THE AREA. THEREFORE...
THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CST THIS
AFTERNOON. NORTHWEST WINDS WILL CONTINUE AT 20 TO 30 MPH WITH SOME
GUSTS OF 35 TO 40 MPH FOR SEVERAL MORE HOURS THIS EVENING, BEFORE
WINDS FURTHER DIMINISH OVERNIGHT. 

$$

JMC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Nov 27, 9:40 PM CST, 1 hour 16 minutes earlier.

Area forecast discussion, Nov 27, 9:40 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE WICHITA KS
940 PM CST SUN NOV 27 2005

.UPDATE...

WILL UPDATE TO MAKE ONLY MINOR ADJUSTMENTS TO GOING FORECAST.

VERY INTENSE SURFACE LOW CURRENTLY SITUATED NEAR SLN. THE SEVERE
STORMS OVER SE KS ASSOCIATED WITH DRY LINE/JET STREAK MOVED OUT OF
THE AREA AROUND SUNSET. MEANWHILE OVER WESTERN KANSAS BLIZZARD LIKE
CONDITIONS HAVE PERSISTED THE LAST FEW HOURS WITH SOME PLACES
GUSTING TO GREATER THAN 50 MPH WITH SNOW. THE WINTER WEATHER
ADVISORY WE CURRENTLY HAVE IN EFFECT STILL LOOKS GOOD. WINDS AT RSL
HAVE ALREADY INCREASED TO GREATER THAN 40 MPH. IT LOOKS LIKE THE
LATEST ETA AND ESPECIALLY RUC GUIDANCE HAVE FINALLY CAUGHT UP TO THE
SPEED OF THIS SYSTEM. AT THIS TIME PREFER THE LATEST RUC FOR SOME OF
THE FINER FEATURES.

OMEGA AT -15C ALONG WITH SOME ELEVATED INSTABILITY SEEM TO BE
MAXIMIZED OVER CENTRAL KS BETWEEN 00Z-06Z. IN ADDITION THE BEST
FRONTOGENESIS WILL BE FOCUSED IN THE LOWER LAYERS(850-800MB) WHICH
IS BELOW THE PRIME SNOW GROWTH LAYER. SO HAVE A FEELING THE BIG
STORY OVER CENTRAL KS MAY NOT BE SNOWFALL TONIGHT...BUT THE STRONG
WINDS COMBINED WITH SOME LIGHT SNOW WHICH IS WHAT THE WINTER WEATHER
ADVISORY IS PERFECT FOR.

&&

LAWSON

.PREV DISCUSSION... /ISSUED 357 PM CST SUN NOV 27 2005/

DISCUSSION...
COMPLEX SHORT-TERM, AS AN INTENSE LATE FALL STORM SYSTEM PRODUCES A
VARIETY OF WEATHER, RANGING FROM SEVERE THUNDERSTORMS OUT AHEAD OF
IT, TO HEAVY SNOW AND NEAR BLIZZARD CONDITIONS BEHIND IT. TORNADIC
SUPERCELLS WILL EXIT SOUTHEAST KANSAS SHORTLY, WITH MASSIVE DRY SLOT
MOVING IN FROM THE SOUTHWEST. WILL CANCEL MUCH OF THE TORNADO WATCH
AT ISSUANCE TIME, WITH THE EXCEPTION OF EXTREME SOUTHEAST KANSAS,
BUT MAY SHAVE THE REST OFF SHORTLY THEREAFTER.

MID-LEVEL DRY SLOT WILL SHUT OFF A BRUNT OF THE PRECIPITATION
THROUGH MIDNIGHT, WITH THE EXCEPTION OF CENTRAL KANSAS. THEREAFTER,
LIGHT WRAP AROUND PRECIPITATION SHOULD MOVE EAST ACROSS THE CWA, AS
650-550 MB FRONTOGENESIS AND TROWAL LINGERS IN WAKE OF THE STORM
SYSTEM. QUESTION WILL BE RAIN/SNOW LINE AND RESULTANT ACCUMULATIONS.
MOST MODELS HAVE BEEN A BIT TOO WARM THIS AFTERNOON (AT LEAST AT THE
SURFACE), AS HILL CITY AND RUSSELL ARE ALREADY REPORTING LIGHT
RAIN/SNOW MIX. THINK RAIN/SNOW LINE WILL PROGRESS SLOWLY
EAST/SOUTHEAST ACROSS THE FORECAST AREA TONIGHT. SURFACE
TEMPERATURES WILL BE SLOW TO REACH FREEZING, AS UPSTREAM AIR IS NOT
THAT COLD, SO THINKING SNOW WILL MIX WITH RAIN FOR QUITE A WHILE AT
THE ONSET...HENCE ACCUMULATIONS WILL NOT GET GOING UNTIL MID-LATE
EVENING.

ACCUMULATIONS WILL BE TRICKY, AS GROUND/SURFACE TEMPERATURES WILL
MOSTLY BE ABOVE FREEZING, AND DRY SLOT COULD CONCEIVABLY END BRUNT
OF PRECIPITATION EVERYWHERE BUT CENTRAL KANSAS. NEVERTHELESS,
THINKING AROUND 2 INCHES NEAR RUSSELL, WITH 0.5-1 INCH FROM SALINA
TO HUTCHINSON, AND ONLY T-0.5 INCH FOR WICHITA. COMBINED WITH THE
STRONG NORTHWEST WINDS, WINTER WEATHER ADVISORY IN AFFECT 6 PM THIS
EVENING UNTIL NOON MONDAY FOR CENTRAL KANSAS COUNTIES TO ACCOUNT
MAINLY FOR REDUCED VISIBILITIES IN SNOW/BLOWING SNOW. DECIDED TO
CANCEL ADVISORY FOR SOUTH CENTRAL KANSAS, AS DONT THINK
SNOW/VISIBILITIES WILL HIT ADVISORY CRITERIA. HOWEVER, VISIBILITIES
COULD BE REDUCED SOMEWHAT IN SNOW/BLOWING SNOW LATER TONIGHT AND
MONDAY ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHEAST KANSAS.

DECIDED TO HOLD OFF ON WIND ADVISORY FOR THE CWA, AS IT WILL BE
MARGINAL MOST AREAS. HOWEVER, NORTHWEST WINDS TONIGHT IN WAKE OF
DEPARTING LOW PRESSURE WILL BE SUSTAINED AT 20-25 MPH WITH GUSTS TO
35 MPH. WILL NEED TO BE WATCHED.

LINGERING SNOW/BLOWING SNOW FOR MONDAY, AS SECOND PIECE OF ENERGY
ROTATES TO THE SOUTHWEST OF MAIN UPPER LOW PRESSURE OVER IOWA.
STRONG NORTHWEST WINDS WILL CONTINUE. NIGHT SHIFT MAY NEED TO LOOK
INTO THE POSSIBILITY OF A WIND ADVISORY.

DID NOT HAVE MUCH TIME TO LOOK BEYOND THE FIRST FEW DAYS, SO NO
MAJOR CHANGES MADE TO THE REST OF THE FORECAST. COOL CONDITIONS TO
PERSIST FROM HERE ON OUT, WITH AN INTERESTING SYSTEM ON
WEDNESDAY/WEDNESDAY NIGHT THAT MAY NEED TO BE WATCHED, BUT
INDICATIONS ARE THAT MAJORITY OF ANY PRECIPITATION SHOULD REMAIN
NORTH OF THE CWA.

KLEINSASSER

&&

PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    33  38  23  42 /  40  20   5   5
HUTCHINSON      32  36  22  41 /  50  30   5   5
NEWTON          33  37  22  41 /  40  30   5   5
ELDORADO        35  38  23  41 /  40  20   5   5
WINFIELD-KWLD   35  41  25  44 /  40  20   0   5
RUSSELL         28  34  20  39 /  80  40   5   5
GREAT BEND      29  35  21  40 /  70  40   5   5
SALINA          31  35  20  38 /  60  40  10   5
MCPHERSON       32  36  21  40 /  50  40  10   5
COFFEYVILLE     38  41  25  44 /  40  20   5   5
CHANUTE         36  41  24  41 /  40  20  10   5
IOLA            36  40  24  41 /  50  20  10   5

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL NOON MONDAY FOR KSZ032-033-047>050.

&&
Hazardous weather outlook, Nov 27, 6:38 PM CST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
638 PM CST SUN NOV 27 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-281200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
638 PM CST SUN NOV 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

LIGHT SNOW AND STRONG NORTHWEST WINDS WILL OVERSPREAD MAINLY CENTRAL
KANSAS TONIGHT, AND PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS
AFTER MIDNIGHT. CONSEQUENTLY, A WINTER WEATHER ADVISORY IS IN EFFECT
FOR CENTRAL KANSAS. PLEASE REFER TO THE LATEST WINTER WEATHER
ADVISORY PRODUCT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL NOON MONDAY FOR CENTRAL
KANSAS. HOWEVER, AREAS OF LIGHT SNOW OR FLURRIES AND STRONG
NORTHWEST WINDS WILL CONTINUE ACROSS THE ENTIRE AREA. SNOW
ACCUMULATIONS AFTER TONIGHT WILL BE LESS THAN HALF AN INCH.

THERE WILL BE A SLIGHT CHANCE OF A RAIN OR SNOW MIX WEDNESDAY NIGHT.
ONLY LIGHT ACCUMULATIONS, IF ANY, ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC

In the hours before

Local storm report, Nov 27, 5:08 PM CST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
508 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TORNADO          STARK                   37.69N 95.14W
11/27/2005                   NEOSHO             KS   EMERGENCY MNGR

            PRELIMINARY REPORT OF TORNADO TOUCHDOWN SOMETIME BETWEEN
            405 PM AND 415 PM SOUTHWEST OF STARK AND KIMBALL. SIX
            CONFIRMED RESIDENCES SUSTAINED DAMAGE. NO KNOWN INJURIES
            OR DEATHS.

&&

ADK
Special weather statement, Nov 27, 5:30 PM CST, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
530 PM CST SUN NOV 27 2005

KSZ099-100-280130-
LABETTE-MONTGOMERY-
530 PM CST SUN NOV 27 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LABETTE AND MONTGOMERY COUNTIES...

THROUGH 7 PM...SOUTHWESTERLY WINDS MAY GUST UP TO 45 MPH ACROSS
MONTGOMERY AND LABETTE COUNTIES BEHIND THE PASSAGE OF A DRYLINE.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. MEASURES SHOULD BE TAKEN TO
SECURE LOOSE BELONGINGS...SUCH AS TRASH CANS.

CARUSO

Nearby

Wind Advisories in Kansas, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.